Journal of Electromagnetic Analysis and Applications

Vol.5 No.10(2013), Paper ID 38728, 5 pages

DOI:10.4236/jemaa.2013.510061

 

Analytical and Approximate Solutions to the Fee Vibration of Strongly Nonlinear Oscillators

 

Taher A. Nofal, Gamal M. Ismail, Amal Ali M. Mady, Sayed Abdel-Khalek

 

Department of Mathematics, Faculty of Science, Taif University, Taif, KSA
Department of Mathematics, Faculty of Science, Sohag University, Sohag, Egypt
Department of Mathematics, Faculty of Science, Taif University, Taif, KSA
Department of Mathematics, Faculty of Science, Taif University, Taif, KSA

 

Copyright © 2013 Taher A. Nofal, Gamal M. Ismail, Amal Ali M. Mady, Sayed Abdel-Khalek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


T. Nofal, G. Ismail, A. Mady and S. Abdel-Khalek, "Analytical and Approximate Solutions to the Fee Vibration of Strongly Nonlinear Oscillators," Journal of Electromagnetic Analysis and Applications, Vol. 5 No. 10, 2013, pp. 388-392. doi: 10.4236/jemaa.2013.510061.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.